# SDR IXXA20120907023O

- Difficulty date: September 7, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 78,351 hours, 19,959 cycles
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, CREW EXPERIENCED A COMPRESSOR STALL ON THE NR 3 ENGINE.  TAKEOFF WAS REJECTED AT 85 KIAS AND 1.96 EPR.  RETURNED BACK TO GATE.  MX PERSONNEL PERFORMED A VISUAL INSPECTION OF NR 3 ENGINE, NO DEFECTS OBSERVED.  ACCOMPLISHED ENGINE RUN UP TO TAKEOFF POWER AND ALL PARAMETERS WERE NORMAL.
